# SDR SCNA95163

- Difficulty date: August 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Drive Motor
- Part number: MX1116852A
- Condition: Leaking
- Location: Otbd Flap Drive
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START AND TAXI THE A-SYSTEM HYDRAULIC QUANTITY DROPPED FROM FULL TO 2 GALLONS.  THE OUTBOARD FLAP DRIVE MOTOR WAS FOUND LEAKING WITH THE ENGINES RUNNING AND FLAPS IN THE DOWN POSITION.  REMOVED AND REPLACED THE FLAP DRIVE MOTOR PER MM 27-51-62.  OPERATIONS TESTED GOOD WITH NO LEAKS NOTED.
